SOME THRESHOLD THEOREMS OF A TWO-SPECIES COMPETING ECOLOGICAL MODEL

 

 

B. Bhaskara Rama Sarma1

N.Ch. Pattabhiramacharyulu2

S.V.N.L.Lalitha3

 

1. Faculty of Mathematics, BRS Classes, #2-284 ,Vivekananda street, Hanuman nagar, Ramavarappadu,Vijayawada, A.P-521108

2. Faculty of Mathematics (Retd.), NIT, Warangal, A.P. 516 004.

3. Faculty of Electrical Engineering, Koneru Lakshmaiah College of Engineering, K L University, Vijayawada, A.P.

 

 

Abstract

 

In the present investigation the stability analysis of a two-species competing ecological model is highlighted in view of principle of competitive exclusion due to Gause (1934). A pair of non-linear system of ordinary differential equations characterizes the model. The four equilibrium states are identified and a threshold theorem is derived to establish the stability of the co-existent Equilibrium State.

 

Key words :Competitive exclusion, Threshold results, Stability, Equilibrium states.

AMS Classification : 92 D 25, 92 D 40

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 1, Issue 1I, Pages 180-190